# SDR 96ZZZX4385

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N303NT
- Make and model: Rkwell NA26540
- Aircraft serial: 28229
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 612008
- Condition: Failed
- Location: Strobe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STROBE POWER SUPPLY WAS INSTALLED IN THE AIRCRAFT, OPERATED FOR 25 HOURS, AND WAS REMOVED FOR INTERNAL FAILURE WITH NO POWER OUTPUT.  UNIT WAS OVERHAULED ON 10-18-95.  RELIABILITY OF OVERHAULED UNITS FROM THIS REPAIR STATION HAS BEEN POOR.  AIRCRAFT TT:  10,625.8 HRS.
